question-icon

Please help me out my friend had dola 650 30

default
Posted on Thu, 7 Feb 2019
Question: Please help me out my friend had dola 650 30 tablets what will happen its almost 1hr and she is a heart patient
Please let me know soon
default
Follow up: Dr. Vaishalee Punj (6 minutes later)
Make it soon
doctor
Answered by Dr. Vaishalee Punj (10 minutes later)
Brief Answer:
It needs to be vomited out

Detailed Answer:
Hi

It needs to be vomited out. If that is not possible then a gastric lavage is needed in am emergency or surgery hospital by a surgeon with 4 hours.

It can affect her liver and other organs.

Hope this helps.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2384 Questions

premium_optimized

The User accepted the expert's answer

Share on
Please help me out my friend had dola 650 30

Make it soon